# SDR N6WA20111048

- Difficulty date: October 30, 2011
- Submitted: November 1, 2011
- Operation: Air carrier
- Aircraft: N158GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10237
- Aircraft time: 16,709 hours, 11,491 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Message
- Condition: False Indication
- Stage of operation: IN
- How discovered: V
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS ON STATUS MESSAGE.  INSPECTED EMERGENCY LIGHT FOUND NO MESSAGE AND OPS CHECKED EMERGENCY LIGHTS SYS IAW AMM 33-51-00.  OPS CHECKED GOOD AT THIS TIME.
